# SDR DHL2006763514

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032199 - LTOUTBD T/E FORE FLAP L/E SURFACE CHAFED BETWEEN IND AND CENTER HINGES WBL 367.  TRIMMED OUT CHAFED AREA. FABRICATED AND INSTALLED REPAIR DOUBLER 6" X 4" FROM 2024-T3 .063" IAW B727 SRM 57-50-4 FIG 1.
